In this paper weighted singularly perturbed hybrid stochastic systems are discussed. Under some reasonable assumptions, it is shown that there exists a uniformly δ-optimal policy when the perturbation is sufficiently small.
This is a preview of subscription content, access via your institution.
Buy single article
Instant access to the full article PDF.
Price includes VAT (USA)
Tax calculation will be finalised during checkout.
Received: December 2005 / Revised: March 2005
This author was supported partially by National Natural Science Foundation of China under grant 60274050, 70221001 and 70328001.
This author was supported partially by Australia Research Council Grant #A49532206.
About this article
Cite this article
Liu, K., Filar, J. Weighted singularly perturbed hybrid stochastic systems. Math Meth Oper Res 62, 41–54 (2005). https://doi.org/10.1007/s00186-005-0440-7
- Weighted Markov Decision Processes
- Hybrid Stochastic System
- Optimal policy
Mathematics Subject Classification
- Primary 90C40